MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGES; PISTON SYRINGE
Model Number SYR, NPD 0.5CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 06/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4)/ syringes were not returned for evaluation.Most likely underlying root cause: mlc-61: improper use / mishandled by end user note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.Product notification letter sent to contact customer care.
 
Event or Problem Description
Per customer e-mail: hello, i purchased a sealed unopened box of your insulin syringes from a third party distributor recently.See all attached photos- i was stabbed reaching into a sealed package by a syringe with the orange cover off inside the closed bag.First off that is not a sterile syringe, secondly this is the third syringe out of the box of 100 that was uncapped in a sealed package.I expect something done about this immediately, otherwise i m calling the fda on your company.I am furious as a diabetic for 50 years this has never happened before.(b)(6).Customer care e-mail to customer: thank you for contacting our customer care department.We would like to apologize for any inconvenience you may be experiencing while using our true brand of products.Your health and safety are our number one priority so please allow one of our trained staff of certified technicians to assist you.In order for us to properly assist you with your blood glucose monitoring device, please provide your phone number and a representative will contact you to further assist you.Customer responded via e-mail: i look forward to that but it can be difficult getting hold of me.Ask them to leave a message (b)(6) i have photos of the package with the uncovered syringe and the box with lot code numbers.Dave attempted to contact customer at number provided; unable to make contact with customer via telephone.

Brand Name
SYRINGES
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10228224
Report Number1000113657-2020-00455
Device Sequence Number3142979
Product Code FMF
UDI-Device Identifier00021292005870
UDI-Public(01)00021292005870
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2022
Device Model NumberSYR, NPD 0.5CC 31G 100CT5/16" 8/CS
Device Lot NumberNP19169
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/09/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2020
Initial Report FDA Received Date07/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;